# SDR USAASB03031

- Difficulty date: February 28, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE REPORTED THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACD THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT/SOCKET ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
